# SDR WTAA980018

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 780
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 7445B
- Condition: Tripped
- Location: Gear Release
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BUR - GEAR FAILED TO RETRACT AFTER TAKEOFF.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  AIRCRAFT FERRIED TO LAX FOR REPAIRS.  MAINTENANCE RESET LANDING GEAR BYPASS PIN ON RELEASE VALVE ASSY.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RELEASED TO SERVICE.  (M)
